| Model Number |
URF-V |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the uretero-reno videoscope exhibited foreign material inside the biopsy channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material in the biopsy channel, but the type of the material or root cause cannot be identified.It was unknown whether reprocessing was practiced in accordance with instructions for use (ifu).Three attempts were performed to obtain additional information, but no response was received from the customer.A definitive root cause cannot be determined.The subject event can be detected and prevented by implementation in accordance with the below ifu.Chapter 7 cleaning, disinfection, and sterilization procedures olympus will continue to monitor field performance for this device.